Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017 (2017), Article ID 4901762, 7 pages
Research Article

On Topological Properties of Metrics Defined via Generalized “Linking Construction”

Faculty of Mathematics and Computer Science, Adam Mickiewicz University, Ul. Umultowska 87, 61-614 Poznań, Poland

Correspondence should be addressed to Marcin Borkowski; lp.ude.uma@krobm

Received 2 May 2017; Accepted 25 October 2017; Published 21 November 2017

Academic Editor: P. Veeramani

Copyright © 2017 Marcin Borkowski et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marcin Borkowski, Dariusz Bugajewski, and Adam Burchardt, “On Topological Properties of Metrics Defined via Generalized “Linking Construction”,” Journal of Function Spaces, vol. 2017, Article ID 4901762, 7 pages, 2017. doi:10.1155/2017/4901762